Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can cause fatigue and shortness of breath while on medication for hypertension?

I have muscle weakness, fatigue, and shortness of breath when exercising or going up a flight of stairs. I am taking medicine for high blood pressure, acid reflux, and cholesterol. I have one stent in my heart blood vessels and have a pace maker implanted. I had a stress test which showed a shadow on the lower vessels of my heart, but a heart catherization today showed the blood was flowing well through my heart and to my body. What else might be causing these symptoms?
Fri, 31 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

If the stress test is unremarkable so it may not be cardiac illness as long as the symptoms are concern, fatigue, shortness of breath, muscle weakness could be nonspecific, but hyperacidity may be the cause but with the medicine, there may not be any symptoms like that.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 70 year old female and have high blood pressure for which I take a daily pill. Lately I have shortness of breath and have to take take in more oxygen by breathing more. I feel like I am smoothing a overwhelming feeling of lack of air. I wonder if this could be because I don t get enough excerase. I go back to regular md in 3 weeks for check up.any thoughts?

doctor1 MD

hi i am 68 years old and in reasonabily good condition and only take medication for high blood pressure my queation is i have been suffering from intermitten of and on dizzyness that comes and goes for a short period of time i m not sure if this can be caused by stress dehydration or possibly an early warning of diabetes etc do you have any ideas what can cause dizzyness if it occurs intermittenly at any time for short periods ????? my name is bob cohen

doctor1 MD

I am a 73 year old women who recently notice that I have some hair loss only on my right side from my scalp. I do have my hair dyed at the beauty pallor and my hair is wavy and I keep it short. I am a diabetic and do take medication and I do have high blood pressure. Yet, I see no hair falling out when I take a shower or when I comb my hair. I do take Biotin for about a month yet see nothing happening.